# SDR IPXA2020072087910

- Difficulty date: June 30, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 22,306 hours, 13,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A255103200200
- Part serial: 812
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 147BZ FLANGE CHAFED.  REMOVED AND REPLACED THE PANEL.
